| Model Number |
004628 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump touch screen was on, but the display remained black.There was no reported adverse impact to customer¿s blood glucose level.The customer reverted to an alternate method insulin therapy.
Additional Manufacturer Narrative
The device is expected to be returned; however, the device has not yet been received.A supplemental report will be submitted if the device is received, and evaluation is performed.H3 other text: device not returned.